# SDR IPXA2025040547564

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,734 hours, 20,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK EMERGENCY LIGHT JUST INSIDE L1 DOOR HAS 1 INOP BULB.  REPLACED INTERIOR CABIN EMERGENCY LIGHT BULB PER AMM 33-51-00
